# SDR ASAA2012112393358

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 15,887 hours, 5,012 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT RECEIVED FMC DISAGREE MESSAGE.  PERFORMED THE APPROPRIATE CHECK LIST IN THE QRH AND RESOLVED THE PROBLEM.
